# SDR CALA2018020200431

- Difficulty date: February 2, 2018
- Submitted: February 3, 2018
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 94,698 hours, 9,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN A CHECK,  FOUND THE R2 DOOR EMERGENCY CEILING LIGHT INOPERATIVE.   REPLACED THE LAMPS AND TESTED OK IAW AMM 33-51-00.
